# SDR DHL9974008C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5754 · Leading Edge Devices
- Part: Shield
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 5 SLAT AERODYNAMIC FENCE LEADING EDGE METAL SHIELD DELAMINATING.  INSTALLED BONDING REPAIR PER SRM 51-20-3, 6 BY 3, N/R 2029.
